# SDR DHL2000740004

- Difficulty date: September 16, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod End
- Condition: Worn
- Location: Le Flap Actuator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, LED ANNUNCIATOR WENT FROM GREEN TO AMBER. T/O REJECTED. CHRISTMAS TREE VERIFIED NR 3 FLAP.  ABORT 80 KTS AND 152000 LBS.  FOUND WORN ROD END ON NR 3 L/E FLAP ACTUATOR.  REMOVED AND REPLACED ACTUATOR PER M/M 27-81-22, OPS CHK OK.
